Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244200] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP, Perturbation Analysis for Wetting Fronts in Richards' Equation, Transport in Porous Media, vol. 27 no. 2 (1997), pp. 121-134 [gz]
    (last updated on 2017/12/10)

    Abstract:
    Perturbation methods are used to study the interaction of wetting fronts with impervious boundaries in layered soils. Solutions of Richards' equation for horizontal and vertical infiltration problems are considered. Asymptotically accurate solutions are constructed from outer solutions and boundary-layer corrections. Results are compared with numerical simulations to demonstrate a high level of accuracy.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320